# SDR AALA202208255042

- Difficulty date: August 20, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 66,715 hours, 30,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT BAR DOES NOT ENGAGE COMPLETELY IN FLOOR HOOKS WHEN SLIDE IS MOVED FROM THE UNARMED TO THE ARMED POSITION AND DOOR HANDLE IS MOVED TOWARDS THE OPEN POSITION. MAINTENANCE ADJUSTED THE GIRT BAR FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-31 AND AMM 52-11-00.
